# SDR CHQA201100001

- Difficulty date: January 1, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 23,597 hours, 19,439 cycles
- Engine: Allsn AE3007A
- Engine time: 20,651 hours, 16,681 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FLAP FAIL MESSAGE DURING CLIMB.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT PER EMBRAER FIM TASK 27-51-00-810-804 AND PERFORMED A FLAP RESET PER AMM 20-13-03 WITH NO DEFECTS NOTED.
